Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 15 February 2012

Some Applications of Spanning Trees in Complete and Complete Bipartite Graphs

S. N. Daoud1

American Journal of Applied Sciences, Volume 9, Issue 4, pp. 584–592 · doi.org/10.3844/ajassp.2012.584.592

7,263 accesses6,447 downloads8 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The number of spanning trees τ(G) in graphs (networks) is an important invariant, it is also an important measure of reliability of a network. Approach: Using linear algebra and matrix analysis techniques to evaluate the associated determinants. Results: In this study we derive simple formulas for the number of spanning trees of complete graph Kn and complete bipartite graph Kn,m and some of their applications. A large number of theorems of number of the spanning trees of known operations on complete graph Kn and complete bipartite graph Kn,m are obtained. Conclusion: The evaluation of number of spanning trees is not only interesting from a mathematical (computational) perspective, but also, it is an important measure of reliability of a network and designing electrical circuits. Some computationally hard problems such as the travelling salesman problem can be solved approximately by using spanning trees. Due to the high dependence of the network design and reliability on the graph theory we introduced the following important theorems and lemmas and their proofs.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Daoud, S. N. (2012). Some Applications of Spanning Trees in Complete and Complete Bipartite Graphs. American Journal of Applied Sciences, 9(4), 584–592. https://doi.org/10.3844/ajassp.2012.584.592

Licence
© Science Publications
Issue
Volume 9, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Some Applications of Spanning Trees in Complete and Complete Bipartite GraphsAmerican Journal of Applied Sciences · Volume 9, Issue 4 · pp. 584–592 · © Science PublicationsDownload